# SDR SWAA2021082498154

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS787 AND STR 27R WL 150.5 AT AFT CARGO COMPARTMENT ; 2021-348871 / [01] TOOL USED DIGITAL CALIPER P/N: 700-113-10 S/N: 0013224 DUE DATE: 10 DEC 21; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [03] FABRICATED WEB-INTERCOSTAL LOCATED BTW BS 767 TO BS 787 AND STR 27R WL 150.5 AT AFT CARGO COMPARTMENT IAW B737-700 DWG 146A8132 SHEET 1 REV A AND SRM 51-40-05 MATERIAL USED P/N: 7075-T6-0.036 P.O: 2021 131796; [04] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 767 TO BS 787 AND STR 27R WL 150.5 AT AFT CARGO COMPARTMENT IAW B737-700 DWG146A8130 REV B AND SRM 51-10-02 ITEM 9 MATERIAL USED P/N: 7075-T0 (HEAT TREATMENT TO T6)-0.036 P.O: 2021 131796; [05] COMPLETED RII INSPECTION.
